| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the plate fractured during the bending process.There was no patient involvement.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2 - foreign - china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event is confirmed, based on examination of the provided picture.Visual examination of the provided picture identified the plate to be fractured into separate pieces.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was further reported that the plate fractured during the bending process.An alternate product was used successfully to complete the procedure.No complications, injuries, or surgical interventions were reported, and no foreign bodies were retained due to this malfunction.Attempts have been made and no further information has been provided.